# SDR SIMA20130618002

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 24,594 hours, 21,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Improper Part
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED EMERGENCY LIGHT STRIP SHOULD BE SOLID GREEN WITHOUT ORANGE ARROWS AT ROWS 8 AND 9.  R & R FWD EMERGENCY LIGHT STRIP AT ROW 8 & 9 IAW AMM 33-50-12.  OPS CK GOOD.  INSTALLED CORRECT LIGHT STRIP.
